| Model Number |
PU-621R |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the central nurse station (cns) had a blue screen despite multiple attempts at rebooting.They were able to transfer the patient data to a spare cns.Technical support (ts) informed the bme that this cns model has been sunsetted (eol/eos) and since the rebooting did not resolve the issue, recommended they upgrade the cns.The bme requested the eol/eos letters.No patient harm was reported.Investigation summary: the customer reported that a cns (pu-621ra) was displaying a blue screen error.Nk tech support advised the customer to attempt power cycles and informed them that the unit was end of life (eol) and end of support (eos), recommending an upgrade if the issue persisted.The customer transferred patient data to a spare cns and requested end of life documentation.Root cause: could not be determined.No further investigation is required.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns) had a blue screen despite multiple attempts at rebooting.No patient harm was reported.
Event or Problem Description
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse station (cns) had a blue screen despite multiple attempts at rebooting.They were able to transfer the patient data to a spare cns.Technical support (ts) informed the bme that this cns model has been sunsetted (eol/eos) and since the rebooting did not resolve the issue, recommended they upgrade the cns.The bme requested the eol/eos letters.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.